# SDR USAASA03020

- Difficulty date: February 28, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - AN 'INT LOAD EMERG L' FAULT WAS GENERATED DURING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE LEFT AFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
